# SDR 9513249968

- Difficulty date: August 25, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N9332
- Make and model: Doug DC-9-31
- Aircraft serial: 47264
- System (JASC): 5755 · Spoilers
- Part: Skin
- Condition: Cracked
- Location: Lt Spoiler
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A-CHECK, FOUND A 7 INCH CRACK IN THE LEFT INBOARD SPOILER LOWER SKIN.  REPLACED SPOILER.  MFG. P/N 5910055-515.
